MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001363630
Medical Device Problem Codes Stretched (1601); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2 age at time of event: 18 years or older.E1 initial reporter facility name: (b)(6).Device evaluated by mfr.: the device was returned for analysis.Visual and microscopic inspection observed that only the main coil was returned.The main coil was bent and stretched at the coil arm and primary coil section, moreover the arm coil was detached.Functional inspection could not be performed due the main coil and the pusher wire are not interlocking.Dimensional inspection was performed, and the main coil's zap tip outer diameter (od) and primary coil od passed the specification test.The customer used a non-boston scientific diagnostic catheter.Other diagnostic catheters may result in an inability to deliver, deploy, or recapture the device.The stretched coil arm found during the product inspection, could have contributed to the reported issue.
 
Event or Problem Description
Reportable based on device analysis completed on 12dec2024.It was reported that coil became stuck during delivery.The patient underwent internal iliac aneurysm procedure.A 12mm x 40cm interlock-35 coil was selected for embolization.The physician used a 7f non-boston scientific long sheath to cross and an imaging catheter; however, the coil could not be delivered, it became stuck.The angle was adjusted many times but failed.The coil was then removed and found it was stretched.The procedure was completed with another of the same device.No complications were reported, and the patient condition following procedure was stable.However, returned device analysis revealed the arm coil was detached.

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21048725
Report Number2124215-2024-81840
Device Sequence Number14305173
Product Code KRD
UDI-Device Identifier08714729792970
UDI-Public08714729792970
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/25/2026
Device Model NumberM001363630
Device Catalogue NumberM001363630
Device Lot Number0032089438
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2024
Initial Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IMAGING CATHETER: APT; SHEATH: 7F COOK
Patient SexMale